# SDR YENA2023071800807

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 02671
- Aircraft time: 65,901 hours, 23,565 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOC. ON TOP SKIN PANEL LOWER SURFACE TRAILING EDGE AREA REAR SPAR BTW RIB 10 PLUS 5 INCHES LH WING; ACCOMPLISHED REPAIR LOCATED LH WING TRAILING EDGE OVERHANG, TOP SKIN PANEL 2 LOWER SURFACE IN ACCORDANCE WITH AEROMAN EA # 57-0206-23 COVER REV.0 PLUS PART #1 THRU PART#3 AND AIRBUS RDAF
 #70593786/024/2023#A. TOOL USED CALIPER P/N:500-752-20 S/N:B21034763 DUE DATE:SEP-10-2023,CALIPER P/N:500-196-30, S/N:A21029144, DUE DATE: JUL-16-2023,EDDY CURRENT EQUIPMENT / ROTOTES P/N:NORTEC 600D. S/N: 220272712. DUE DATE: DEC-17-23, ULTRASONIC P/N:45MG, S/N:130066401, DUE DATE: SEP-21-2023, ROTOTEST INSPECTION P/N: NORTEC 500D; S/N: N500X12101V022237; DUE DATE: JAN-26-2024, CALIPER P/N:500-197-30, S/N: A21042019, DUE DATE: MAR-17-2024, CALIPER PN:500-197-30, SN:15121570, DUE DATE: NOV-05-2023, TORQUE 200-1000 LB-IN: PN: QD2R1000, SN: 0812600195, DUE DATE: OCT-22-2023, TORQUE 40-200 LB-IN: PN: QD2R200, SN: 0117001294, DUE DATE: FEB-25-2024 ALL WORK ACCOMPLISHED AEROMAN NR 2023-331526 WO 2023- 204/1.
